# SDR CA030729019

- Difficulty date: May 31, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 9,431 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 85711423101
- Condition: Cracked
- Location: Torque Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACKED (X2 PLACES) AT 1-1.5 INCHES LONG TORQUE SENSOR BRACKET PN 85711423-101. BRACKET ATTACHED TO REAR WING SPAR YC37.00 LT BRACKET MADE VERY LIGHT  0.040 INCHES 2024-T3AL
